刘艳芹

发布者:数学与统计学院发布时间:2019-07-28浏览次数:10

一、基本情况

刘艳芹,女,1981年生,副教授,博士,2011年博士毕业于天津大学系统工程专业,硕士毕业于山东大学应用数学专业,2014年到河海大学力学博士后流动站从事博士后研究工作。自2003年起开始分数阶偏微分方程的研究,近几年主要从事分数阶导数建模和分数阶微分方程解析解、数值解、参数估计等方面的研究工作。主持国家自然科学基金青年基金1项、山东省自然科学基金青年基金1项、山东省优秀中青年科学家科研奖励基金1项和江苏省博士后科学基金1项,发表论文20篇,其中以第一作者或者通讯作者发表SCI收录15篇。

二、科研项目

1、国家自然科学基金青年项目《地下水两区模型的分数阶导数建模及其参数估计问题》,25万,2019.01-2021.12,(项目负责人)项目编号:(11801060

2、山东省自然科学基金青年项目《非均质地下含水层水分运移的分数阶变导数建模研究》,11万元,2016.10-2017.10,(项目负责人)项目编号:(ZR2016AQ07

3、山东省优秀中青年科学家科研奖励基金《地下水流的分数阶导数建模和算法研究》,5万元,2013.10-2015.10,(项目负责人),项目编号:(BS2013HZ026

4、江苏省博士后科研计划项目《地下含水系统的分数阶动力学模型及应用基础研究》,2万元,(项目负责人)项目编号:(1402045C

5、国家自然科学基金青年项目《随机哈密尔顿系统的高效保结构算法》,18万元,(参与人,第3位)项目编号:(11501082

6、山东省自然科学基金青年基金《随机薛定谔方程的保结构算法》,4万元,(参与人,第3位)项目编号:(ZR2015AL016

7、山东省自然科学基金青年项目《若干非线性耦合多孔介质传热方程组的对称性和解析解研究》,5万元,2013.10-2016.10,(参与人,第2位)项目编号:(ZR2013AQ005

三、代表性论著

1Y.Q. LiuX.L. YinL.B. FengH.G. Sun. Finite difference scheme for simulating a generalized two-dimensional multi-term time fractional non-Newtonian fluid model, Advances in Difference Equations, 2018,442: 1-16. (SCI,通讯作者)

2Y.Q. LiuH.G. SunX.L. YinB.G. Xin. A new Mittag-Leffler function undetermined coefficient method and its applications to fractional homogeneous partial differential equations, Journal of Nonlinear Sciences and Applications, 2017, 10: 4515-4523. (SCI, 通讯作者)

3X.L. Yin, C.J. Zhang, Y.Q. Liu. Exponentially fitted trapezoidal scheme for a ctochastic oscillator, Journal of Computational Mathematics, 2017, 35 (6): 801-813. (SCI)

4X.L. Yin, C.J. Zhang, J.J. Zhang, Y.Q. Liu. Compact schemes for Korteweg-de equation, Thermal Science, 2017, 21 (4): 1797-1806. (SCI)

5Y.Q. LiuW. Chen. A new iterational method for ordinary equations using Sumudu transform. Advances in Analysis, 2016,2(1): 89-94. (通讯作者)

6Y.Q. LiuL.H. Dong. Approximate solutions of multi-order fractional advection-dispersion equation with non-polynomial conditions, International Journal of Numerical Methods for Heat & Fluid Flow, 2015, 25(1) : 57-67. (SCI, 通讯作者)

7M.F. Zhang, Y.Q. Liu, X.S. Zhou. Efficient homotopy perturbation method for fractional non-linear equations using Sumudu transform, Thermal Science, 2015, 19(4): 1167-1171.(SCI, 通讯作者)

8Y.Q. Liu, X.L. Yin, L.L. Zhao. Approximate solutions of fractional wave equations using variational iteration method and Laplace transform, Electronic Journal of Mathematical Analysis and Applications, 2015, 3(2): 297-303. (SCI, 通讯作者)

9X.L. Yin, Y.Q. Liu. Symplectic schemes for linear stochastic Schrodinger equations with variable coefficients, Abstract and Applied Analysis, 2014, Article ID 427023, 7 pages. (SCI)

10X.F. Gu, Q.Y. Wang, M. Zhang, Y.Q. Liu. Approximate solutions of fractional non-linear evolution solutions, Thermal Science, 2014, 18(5): 1553-1556. (SCI, 通讯作者)

11Y.Q. Liu, L.M. Yan. Solutions of fractional Konopelchenko-Dubrovsky and Nizhnik-Novikov-Veselov using a generalized fractional subequation method, Abstract and Applied Analysis, 2013, Article ID 839613, 7 pages. (SCI, 通讯作者)

12Y.Q. Liu.  Study on space-time fractional nonlinear biological equation in radial symmetry, Mathematical Problems in Engineering, 2013, Article 654759, 6 pages. (SCI, 通讯作者)

13Y.Q. Liu, .F.S. XU, X.L. Yin. Variational approximate solutions of fractional nonlinear nonhomogeneous equations with Laplace transform, Abstract and Applied Analysis, 2013, Article 819268, 9pages. (SCI, 通讯作者)

14Y.Q. Liu. Approximate solutions of fractional nonlinear equations using homotopy perturbation transformation method, Abstract and Applied Analysis, Volume 2012, Article ID 752869, 14 pages. (SCI, 通讯作者)

15Y.Q. Liu. Variational homotopy perturbation method for solving fractional initial boundary value problems, Abstract and Applied Analysis, Volume 2012, Article ID 727031, 10 pages. (SCI, 通讯作者)

16Y.Q. Liu, Baogui Xin. Numerical solutions of a fractional predator-prey system, Advances in Difference Equations, Volume 2011, Article ID 190475,11 pages. (SCI, 通讯作者)

17J.H. Ma, Y.Q. Liu. Exact solutions for a generalized nonlinear fractional Fokker- Planck Equation, Nonlinear analysis: Real world Applications2010111):515-521. (SCI, 通讯作者)

18Y.Q. Liu, J. Ma. Exact Solutions of a Generalized Multi-Fractional Nonlinear Diffusion Equation in Radial Symmetry, Communications in Theoretical Physics, 2009, 52(5):857-861. (SCI, 通讯作者)

19B.G. Xin, T. Chen, Y.Q. Liu. Projective synchronization of chaotic fractional-order energy resources demand-supply systems via linear control. Communications in Nonlinear Science and Numerical Simulation, 2011,16(11): 4479-4486. (SCI)

20B.G. Xin, T. Chen, Y.Q. Liu. Synchronization of chaotic fractional-order Moore- Spiegel systems with fully unknown parameters. 7th International Conference on Natural Computation, ICNC 2011, 3: 1406-1409. (SCI)

21B.G. Xin, T. Chen, Y.Q. Liu. Synchronization of chaotic fractional-order Moore- Spiegel systems with fully unknown parameters. Acta. Phys. Sin. 201160(4)048901-6. (SCI)

22B.G. Xin, T. Chen, Y.Q. Liu. Synchronization of chaotic fractional-order WINDMI systems via linear state error feedback control, Mathematical Problems in Engineering, Volume 2010, Article ID 859685, 10 pages. (SCI)       

23B.G. XinJ. Ma, T. Chen, Y.Q. Liu. A fractional model of Labyrinth chaos and numerical analysis, International Journal of Nonlinear Science & Numerical Simulation, 2010, 11(10): 837-842. (SCI)

四、联系方式

E-mailyqliumath@163.com